# SDR DHL2006363551

- Difficulty date: October 23, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W ALL SPEED AILERON FITTINGS FOR ALL ACTUATORS THE 3RD FROM I/B HAS THE SLIDING PLATE AND FITTING WITH A WORN OUT GROOVE AT O/B SIDE, MADE BY A ACTUATOR GUIDE PLATE SEE N/R 091621.  PERFORMED MAJOR REPAIR OF L/W ALL SPEED AILERON INTERMEDIATE RIB BETWEEN RIBS 6A-7A P/N A5724049700000, S/N B3/327 AS PER SKETCH NR 14001-003 REV IR DATED 11/12/2006 FOR REPAIR APPROVAL SEE ATTACHED FAA FORM 8110-3 REV IR DATED 11/12/2006.  THIS IS A PERMENENT REPAIR.
